# SDR R61A201306180573

- Difficulty date: June 18, 2013
- Submitted: July 6, 2013
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 9,203 hours, 8,969 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 8536151104
- Condition: Corroded
- Location: Bs 229.5-571.5
- Part time: 9,203 hours, 8,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MX REPORTED CORROSION ON THE RT OTBD SEAT TRACK BETWEEN BS 229.5 - 571.5.  R & R THE RT OTBD SEAT TRACK IAW SRM 51-42-90, 51-42-05 AND 51-40-15.
